Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 4 de 4
Filter
Add filters

Database
Language
Journal
Document Type
Year range
1.
Clin Dermatol ; 2022 Oct 10.
Article in English | MEDLINE | ID: covidwho-2061004

ABSTRACT

Chilblain-like lesions (CLL) coinciding with severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) infection have been described. Previous systematic reviews suggest CLL are associated with younger age, an equal sex ratio, negative testing for SARS-CoV-2, and mild to no extracutaneous symptoms. A systematic review was conducted according to PRISMA guidelines on CLL coinciding with SARS-CoV-2 to clarify the demographic characteristics, clinical features, and resolution outcomes of these skin findings. One hundred and twenty-eight studies, published between March 2020 and January 2022, met inclusion criteria and were summarized in this review, representing 4,982 cases of CLL. Available data showed a slight female predominance (55%, n=2471/4472). Mean age was 25 years, ranging from 0 to 95 years. Most cases were not associated with extracutaneous symptoms (63%, n=1649/2636). Overall, 19% (n=347/1838) of patients tested positive for SARS-CoV-2 using polymerase chain reaction (PCR), serology, or tissue biopsy. Clinical course was generally benign with 80% (n=979/1224) of cases resolving, and 47% (n=204/432) resolving without receiving treatment. In summary, this review provides a comprehensive summary of CLL associated with SARS-CoV-2. CLL occurred at a mean age of 25 years with slight female predominance. The majority had negative COVID-19 testing, no extracutaneous symptoms, and resolved without recurrence.

2.
Pediatr Dermatol ; 2022 Aug 02.
Article in English | MEDLINE | ID: covidwho-1968177

ABSTRACT

Erythema nodosum (EN) is a common panniculitis characterized by tender erythematous nodules predominantly on the pretibial area and represents a hypersensitivity reaction to multiple triggers. COVID19 infection and vaccination have been associated with EN in the adult population. We report a pediatric case of EN following COVID19 infection and review the literature on COVID19 infection and COVID19 immunization-related EN.

3.
Drugs Context ; 92020.
Article in English | MEDLINE | ID: covidwho-769807

ABSTRACT

Hydroxychloroquine (HCQ)-induced hyperpigmentation is uncommon but is increasingly recognized. To our knowledge, HCQ-induced hyperpigmentation has not been reported in the pediatric age group. Herein, we present the case of a 14-year-old girl with systemic lupus erythematosus, who developed hyperpigmentation on her shins and dorsum of the left foot, approximately 3 years after initiating treatment with HCQ. Physicians who treat children with HCQ for reasons such as rheumatologic disorders, dermatologic disorders and, more recently, coronavirus disease-19 should be aware of this less-known side effect of HCQ.

SELECTION OF CITATIONS
SEARCH DETAIL